Vesties’ Village

Chelsun
Chelsun
@chelsun
Active Member
Joined: June 11, 2021 10:01 am
Last seen: May 11, 2022 3:48 am
Topics: 0 / Replies: 51
Reply
RE: Covid-19 Vaccine side effects

@nath7 I had a few months being symptom free, but then in February the POTS returned. I’m now seeing a new cardiologist who has put me on Metoprolo...

7 months ago
Reply
RE: Covid-19 Vaccine side effects

@jaydev55 I did have anxiety and when first diagnoised took ativan, but weaned off it as soon as I could. Anxiety and stress cause our bodies to relea...

10 months ago
Reply
RE: Covid-19 Vaccine side effects

@windsor I was diagnoised with POTS and did the following: Compression socks, increase hydration and sodium intake. Multi-vitamin that has Zinc, B12 a...

10 months ago
Reply
RE: Covid-19 Vaccine side effects

@bowie I was symptomatic fro 6-7 months, improving over time. Had 3 months of feeling great, but recently have had a flair-up. I think the flair-up is...

10 months ago
Reply
RE: Dizziness/vertigo and imbalance after 2nd Phizer vaccine

@igerstel I developed POTS after two shots of PIfzer, was symptomatic for 7 months, had 3 months of feeling normal and now the past week it has return...

10 months ago
Reply
12 months ago
Reply
RE: Covid-19 Vaccine side effects

As I mentioned in my post, I have a recent history of cancer and scars in my lungs from those treatments and am immune compromised. I'm trying to figu...

12 months ago
Reply
RE: Covid-19 Vaccine side effects

Your words are of wisdom. Fortunately, I have several doctors that understand my symptoms was caused by the vaccine and they have indicated it in my m...

12 months ago
Reply
RE: Covid-19 Vaccine side effects

Thank you both for your thoughts on this. I too believe it's the mRNA vaccines and hoping the Novavax will be release soon. I think I would chance get...

12 months ago
Reply
RE: Covid-19 Vaccine side effects

I like many of you had an intense reaction to the Pfizier vaccine, developing POTS and other symptoms. After, 6 months I recovered. I also have a rece...

12 months ago
Reply
RE: Covid-19 Vaccine side effects

@saba the floaters was one of the first things that improved. I had a large floater laying on my retina previous from being vaccinated. The eye specia...

1 year ago
Reply
RE: Covid-19 Vaccine side effects

@smileyoer wanted to comment on your question re: Boosters. I saw an immunologist this past week to inquire abiyt getting a booster. After a very info...

1 year ago
Reply
RE: Covid-19 Vaccine side effects

@jkro I recovered from all my symptoms. I did have numbness in my legs, that seemed to be one of the first symptoms to clear up.

1 year ago
Reply
RE: Covid-19 Vaccine side effects

@myadan thanks for sharing. I too have recovered and will write another post describing what I did.

1 year ago
Page 1 / 4